# SDR GAIA99192

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 351-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT, RIGHT SIDE.  CORROSION AT STR 25R BETWEEN STA 351 - STA 360, FORWARD APH POWER SUPPLY.   INSTALLED STRINGER REPAIR BETWEEN STA 351 AND STA 360 AT STR 25 RIGHT.  REPAIR ACCOMPLISHED IAW SRM 53-10-3 FIG 1.  REF:  N/R 3947.  (X)
